# SDR AALA202204191421

- Difficulty date: April 18, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 61,221 hours, 35,663 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Elevator
- Part number: D5528000301200
- Part serial: CG5107
- Condition: Saturated
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WATER INGRESS INDICATED ON LEFT HAND ELEVATOR LOWER SURFACE SKIN PANEL 100 INCHES FROM THE OUTBOARD END. REPAIRED ELEVATOR PER SRM 55-21-11-300-005.
